Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 898206, 12 pages
http://dx.doi.org/10.1155/2013/898206
Research Article

Positive Solutions to a Fractional-Order Two-Point Boundary Value Problem with -Laplacian Operator

1Basic Science Department, Qingdao Binhai University, Qingdao 266555, China
2School of Control Science and Engineering, Shandong University, Jinan 250061, China

Received 13 August 2013; Accepted 23 September 2013

Academic Editors: S. Cingolani, C. Gutiérrez, G. Lu, and M. McKibben

Copyright © 2013 Xiangshan Kong and Haitao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangshan Kong and Haitao Li, “Positive Solutions to a Fractional-Order Two-Point Boundary Value Problem with -Laplacian Operator,” ISRN Mathematical Analysis, vol. 2013, Article ID 898206, 12 pages, 2013. doi:10.1155/2013/898206